# SDR CA140113004

- Difficulty date: January 8, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1247
- Aircraft time: 819 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3D
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 6031C000001
- Condition: Failed
- Location: Cabin Temp
- Part time: 828 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING PRE-FLIGHT INSPECTION, WHILE IN THE HANGAR, AFTER ENERGIZING ACFT ELECTRICAL SYSTEM, TEMPERATURE CONTROL VALVE COULD BE HEARD OPERATING.  FURTHER INVESTIGATION REVEALED THAT THE VALVE WAS NOT PHYSICALLY MOVING, WHILE THE ACTUATOR MOTOR WAS CONTINUOUSLY OPERATING.  A SLIGHT TAP OF THE VALVE WOULD MAKE IT STOP.  THIS APPARENT INTERNAL LIMIT SWITCH ISSUE COULD BE DUPLICATED.  VALVE ASSY REPLACED.
